このエントリーをはてなブックマークに追加
ID 17443
Eprint ID
17443
フルテキストURL
Thumnail 90_1105.pdf 786 KB
タイトル(別表記)
Two cases of Aleviatin (Diphenylhydantoin) intoxication
著者
柴田 四郎 岡山大学医学部耳鼻咽喉科
武田 恒雄 岡山大学医学部耳鼻咽喉科
梶原 正行 岡山大学医学部耳鼻咽喉科
斉藤 龍介 岡山大学医学部耳鼻咽喉科
遠藤 洋一 岡山大学医学部耳鼻咽喉科
小倉 義郎 岡山大学医学部耳鼻咽喉科
抄録
Aleviatin (Diphenylhydantoin) is well known as an excellent antiepileptic drug, especially against grand-mal convulsion. Side reaction of this drug, however, was various and the reports concerning side reaction were many. The authors have reported two patients of Aleviatin intoxication with the complaint of postural disturbance. Some discussions and comments were made on the cases and literatures. Summarizing the symptoms of these side reactions, 1. acute intoxication a. skin manifestations: rash like scarlet fever or urticaria, exfoliative dermatitis, systemic lupus erythematoid eruption, Stevens-Johnson syndrome b. neurological signs: postural disturbance, ataxia, tremor, dysarthria, diplopia, nystagmus, tinnitus, hearing impairment, choreoathetoid movement c. psychological signs: nervousness, excitement, disorientation, insomnia, pseudodementia d. blood manifestation: leucopenia, anemia, leukemoid change e. digestive disorders: thirst, nausea, vomiting, constipation 2. chronic intoxication a. gum hypertrophy b. hypertrichosis c. hyperglycemia
発行日
1978-10-30
出版物タイトル
岡山医学会雑誌
出版物タイトル(別表記)
Journal of Okayama Medical Association
90巻
9-10号
出版者
岡山医学会
出版者(別表記)
Okayama Medical Association
開始ページ
1105
終了ページ
1109
ISSN
0030-1558
NCID
AN00032489
資料タイプ
学術雑誌論文
オフィシャル URL
https://www.jstage.jst.go.jp/article/joma1947/90/9-10/90_9-10_1105/_article/-char/ja/
関連URL
http://www.okayama-u.ac.jp/user/oma/index.html
言語
Japanese
OAI-PMH Set
岡山大学
著作権者
岡山医学会
論文のバージョン
publisher
査読
有り
Sort Key
3
Eprints Journal Name
joma